Open Access
Translator Disclaimer
Fall 2005 Evaluation of a Class of Multiple Integrals
Mohamed Akkouchi
Missouri J. Math. Sci. 17(3): 148-152 (Fall 2005). DOI: 10.35834/2005/1703148

Abstract

In his paper [1], K. L. D. Gunawardena introduced two sequences of multiple integrals (see (1.1) and (1.2) below) encountered in one of his courses of mathematical statistics. Using a key probability result, he evaluated these integrals. At the end of [1], he asked the question whether these integrals could be computed without using results from probability theory. The aim of this paper is to answer that question and make direct computations of these integrals by elementary methods without using probabilistic tools.

Citation

Download Citation

Mohamed Akkouchi. "Evaluation of a Class of Multiple Integrals." Missouri J. Math. Sci. 17 (3) 148 - 152, Fall 2005. https://doi.org/10.35834/2005/1703148

Information

Published: Fall 2005
First available in Project Euclid: 22 August 2019

zbMATH: 1097.26011
Digital Object Identifier: 10.35834/2005/1703148

Subjects:
Primary: 26B10
Secondary: 26B15 , 26B20 , 28A35

Rights: Copyright © 2005 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.17 • No. 3 • Fall 2005
Back to Top